Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
wadsthepointofliving

Im starting to think accutane works more for people with severe acne

wadsthepointofliving why is it that all you ever do is complain about Accutane? If you're so against it and you don't think it works, stop taking it. And didn't I read that your derm referred you to a psychiatrist? Would you PLEASE start going?!?!?!

Share this post


Link to post
Share on other sites

But its been 10 coming 11 weeks and my skin is EXACTLY the same as when i first started, im gettin papules instead of pustules which sucks now cos i dont even know if their nodules( im just praying their now).I doubt i need psychiatric help because i know il be mentally stable once i see improvement.The oil has COME back, my skin is exactly the same i cant even tell im on accutane???????Eveeryone has like some side effect but i have none-my dose is half my body weight, dont tell me my body has found a way to counter the effect of accutane already?

Share this post


Link to post
Share on other sites

But its been 10 coming 11 weeks and my skin is EXACTLY the same as when i first started, im gettin papules instead of pustules which sucks now cos i dont even know if their nodules( im just praying their now).I doubt i need psychiatric help because i know il be mentally stable once i see improvement.The oil has COME back, my skin is exactly the same i cant even tell im on accutane???????Eveeryone has like some side effect but i have none-my dose is half my body weight, dont tell me my body has found a way to counter the effect of accutane already?

And, I forgotten to ask you, what about food compilance? Make sure you take Accutane WITH FATTY MEAL, I mean really fatty with lots of proteins also. For example, fried eggs, or pancakes and add some cheese. Yougurt, milk... Food cooked with lots of olive oil works great, fish for example. Unless taken with food, Accutane efficiency drops 3X!

So not before, not after, but with meal. And keep other two meals during day low on saturated fats, to keep tryglicerides and cholesterol in check.

Do not take any medicines that may interfere with you body's lipid metabolism, for example "obesity meds" like Orlistat and similar for instance.

However, you may still take TCM, it won't interfere.

Share this post


Link to post
Share on other sites

And one more thing,

I don't believe in high doses of Accutane being more effective than lower. So if your course is ineffective with dose that is in range of 0.25-0.75 mg/kg/day, it's very unlikely that rising dose even to 2 mg/kg/day will make any difference - but it just gonna make side effects unbearable and increase overall toxicity.

Why? Accutane works by activating certain receptors in RAR and RXR groups and as such it affect cell growth and differentiation.

It is believed that even a small doses of isotretinoin are enough to activate these, larger doses will just result in rather abnormal peeling that's in fact the sign of increased toxicity. And increased peeling in no way can help you not to get deep cysts. They're formed deep into the dermis, and rising epidermis cells turnover won't make any difference.

Share this post


Link to post
Share on other sites

I have this thing( a non infected cyst)its a tiny lump but under the skin nevertheless,the area around it is inflammed and slight raised but i cant spot the clogged pore.m wondering how long it will last..anyone?This is definitely due to the course of antibiotics i finished so theres no infection, but still a small cyst nevertheless.It hasnt grown much for the past 3 days.

oh ya its not painful at all if i dont touch my face, gets this teeny bit itchy at times but when i press on it i feel this soft thing under my skin, not hard but theres definitely something there.

Share this post


Link to post
Share on other sites

I have this thing( a non infected cyst)its a tiny lump but under the skin nevertheless,the area around it is inflammed and slight raised but i cant spot the clogged pore.m wondering how long it will last..anyone?This is definitely due to the course of antibiotics i finished so theres no infection, but still a small cyst nevertheless.It hasnt grown much for the past 3 days.

oh ya its not painful at all if i dont touch my face, gets this teeny bit itchy at times but when i press on it i feel this soft thing under my skin, not hard but theres definitely something there.

are you using any topical medication (or doing other things for your skin) in conjunction with accutane? it is possible that youre still on the stage of IB. 2 months is still short to see dramatical improvements. give it more time & patience. :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×